# SDR DALA2021051702740

- Difficulty date: May 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 52,284 hours, 26,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 - DOOR 2R MEGAPHONE INOP. CORRECTIVE ACTION: R&R MEGAPHONE BATTERIES AT DOOR 2R. OPS CHECK GOOD I.A.W. A319 AMM 25-65. (7317487)
